ICD-9 Diagnosis Code 966.3

Pois-anticonvul NEC/NOS

Diagnosis Code 966.3

ICD-9: 966.3
Short Description: Pois-anticonvul NEC/NOS
Long Description: Poisoning by other and unspecified anticonvulsants
This is the 2014 version of the ICD-9-CM diagnosis code 966.3

Code Classification
  • Injury and poisoning
    • Poisoning by drugs, medicinals and biological substances (960-979)
      • 966 Poisoning by anticonvulsants and anti-Parkinsonism drugs

Information for Medical Professionals

Convert to ICD-10 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

  • Accidental aminoglutethimide overdose
  • Accidental aminoglutethimide poisoning
  • Accidental beclamide overdose
  • Accidental beclamide poisoning
  • Accidental gabapentin overdose
  • Accidental gabapentin poisoning
  • Accidental lamotrigine overdose
  • Accidental lamotrigine poisoning
  • Accidental overdose by carbamazepine
  • Accidental overdose by sodium valproate
  • Accidental piracetam overdose
  • Accidental piracetam poisoning
  • Accidental poisoning by anticonvulsant
  • Accidental poisoning by anticonvulsant and antiparkinsonism drugs
  • Accidental poisoning by carbamazepine
  • Accidental poisoning by sodium valproate
  • Accidental primidone overdose
  • Accidental primidone poisoning
  • Accidental vigabatrin overdose
  • Accidental vigabatrin poisoning
  • Aminoglutethimide overdose
  • Aminoglutethimide overdose of undetermined intent
  • Aminoglutethimide poisoning
  • Aminoglutethimide poisoning of undetermined intent
  • Anticonvulsant and antiParkinsonian drug poisoning
  • Barbiturate antiepileptic overdose
  • Barbiturate antiepileptic poisoning
  • Beclamide overdose
  • Beclamide overdose of undetermined intent
  • Beclamide poisoning
  • Beclamide poisoning of undetermined intent
  • Gabapentin overdose
  • Gabapentin overdose of undetermined intent
  • Gabapentin poisoning
  • Gabapentin poisoning of undetermined intent
  • Intentional aminoglutethimide overdose
  • Intentional aminoglutethimide poisoning
  • Intentional beclamide overdose
  • Intentional beclamide poisoning
  • Intentional gabapentin overdose
  • Intentional gabapentin poisoning
  • Intentional lamotrigine overdose
  • Intentional lamotrigine poisoning
  • Intentional methylphenobarbitone overdose
  • Intentional overdose by carbamazepine
  • Intentional overdose by sodium valproate
  • Intentional piracetam overdose
  • Intentional piracetam poisoning
  • Intentional poisoning by carbamazepine
  • Intentional poisoning by sodium valproate
  • Intentional primidone overdose
  • Intentional primidone poisoning
  • Intentional vigabatrin overdose
  • Intentional vigabatrin poisoning
  • Lamotrigine overdose
  • Lamotrigine overdose of undetermined intent
  • Lamotrigine poisoning
  • Lamotrigine poisoning of undetermined intent
  • Methylphenobarbitone poisoning
  • Overdose of anticonvulsant drug
  • Overdose of carbamazepine
  • Overdose of carbamazepine of undetermined intent
  • Overdose of sodium valproate
  • Overdose of sodium valproate of undetermined intent
  • Piracetam overdose
  • Piracetam overdose of undetermined intent
  • Piracetam poisoning
  • Piracetam poisoning of undetermined intent
  • Poisoning by anticonvulsant
  • Poisoning by anticonvulsant AND/OR anti-Parkinsonism drug
  • Poisoning by carbamazepine
  • Poisoning by carbamazepine of undetermined intent
  • Poisoning by iminostilbenes
  • Poisoning by primidone
  • Poisoning by sodium valproate
  • Primidone overdose
  • Primidone overdose of undetermined intent
  • Primidone poisoning of undetermined intent
  • Vigabatrin overdose
  • Vigabatrin overdose of undetermined intent
  • Vigabatrin poisoning
  • Vigabatrin poisoning of undetermined intent

Previous Code
Previous Code 966.2
Next Code
966.4 Next Code